# SDR ABXA20230814163

- Difficulty date: July 15, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 311T1450
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, WEAR DAMAGE WAS FOUND ON AN EXISTING REPAIR RUB STRIP ON THE NO. 1 ENGINE STRUT, INBOARD SIDE SKIN AT APPROXIMATELY NAC STA 246 AND WL 134. THE EXISTING REPAIR WAS INSTALLED PER DAL ER/A 334813-14 AND 334747-14. THE WEAR DAMAGE WAS LOCAL TO THE REPAIR RUB STRIP ONLY AND DID NOT AFFECT THE UNDERLYING EXISTING BLEND REPAIR. REPAIRED PER ABX-REA-5430-65079-00
